# SDR AWXA200500055

- Difficulty date: January 11, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 49,240 hours, 22,315 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53480043203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK EXFOLIATION CORROSION WAS FOUND ON R-2 DOOR LOWER SILL BEAM AT FS 68 - 4 INCHES.  MAINTENANCE REPAIRED R-2 DOOR LOWER SILL BEAM AT FS 68 - 4" IAW A320 SRM 53-41-14, FIG 201.
